# SDR ASOA05959

- Difficulty date: November 7, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE FLOORBOARD ATTACH ANGLE AT, THE PASSENGER DOOR ENTRANCE, WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE FLOORBOARD ATTACH ANGLE, AT THE PASSENGER DOOR ENTRANCE.  (M)
